# SDR FDEA201402240385

- Difficulty date: February 24, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 22,566 hours, 12,481 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5381074520000
- Condition: Cracked
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 45, STRINGER 37 LT FRAME BASE FITTING FOUND CRACK 0.31 INCHES IN LENGTH.  REPAIRED IAW EO 6-5310-7-5015 PART 2.   MAJOR REPAIR IAW GMM 6-2-100.
